Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Hypercyclicity and supercyclicity for invertible bilateral weighted shifts
HTML articles powered by AMS MathViewer

by Nathan S. Feldman PDF
Proc. Amer. Math. Soc. 131 (2003), 479-485 Request permission

Abstract:

We give a characterization of the invertible bilateral weighted shifts that are hypercyclic or supercyclic. Although there is a general characterization due to H. Salas, in the invertible case the conditions simplify greatly.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A16, 47B37
  • Retrieve articles in all journals with MSC (2000): 47A16, 47B37
Additional Information
  • Nathan S. Feldman
  • Affiliation: Department of Mathematics, Washington and Lee University, Lexington, Virginia 24450
  • Email: feldmann@wlu.edu
  • Received by editor(s): April 28, 2001
  • Received by editor(s) in revised form: September 17, 2001
  • Published electronically: June 3, 2002
  • Communicated by: Joseph A. Ball
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 479-485
  • MSC (2000): Primary 47A16, 47B37
  • DOI: https://doi.org/10.1090/S0002-9939-02-06537-1
  • MathSciNet review: 1933339